N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Derivatives of maximum-entropy basis functions on the boundary: Theory and computations

F. Greco and N. Sukumar. Derivatives of maximum-entropy basis functions on the boundary: Theory and computations. International Journal for Numerical Methods in Engineering, 94(12):1123–1149, 2013.

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@ARTICLE{Greco:2013:DME,
	author = "F. Greco and N. Sukumar",
	title  = "Derivatives of maximum-entropy basis functions on the boundary:
                  {Theory} and computations",
	journal = IJNME,
  	year   = 2013,
  	volume = {94},
  	number = {12},
  	pages  = {1123--1149},
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/maxent/papers/maxentders.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Maximum-Entropy Approximants}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20